# SDR CALA2019062201015

- Difficulty date: June 19, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 48,480 hours, 15,423 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114N30087
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBTASK B757-57-3-0352: LEFT WING NO 5 SLAT UPPER SURFACE HAS A LARGE DENT.  ACCOMPLISHED PERMANENT REPAIR ON LEFT WING NO 5 SLAT AT 155 134. 0 IAW SRM 57-43-01-R9, REPLACED RIB IAW  DWG 114N3008.
